MAUDE Adverse Event Report: BIOMET 3I BELLATEK¿ ENCODE¿ HEALING ABUTMENT 5MM(D) X 5.6MM(P) X 6MM(H); DENTAL HEALING ABUTMENT

BIOMET 3I BELLATEK¿ ENCODE¿ HEALING ABUTMENT 5MM(D) X 5.6MM(P) X 6MM(H); DENTAL HEALING ABUTMENT
Catalog Number EHA556
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was reported that the abutment does not screw into the implant.Proceeding wasn't completed with the healing abutment.No impact on the patient reported.
 
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D3.Manufacturer email address.G1.Contact office name and email address.G1.Contact office - manufacturer site - email address.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) eha556, (bellatek encode healing abutment 5mm(d) x 5.6mm(p) x 6mm(h)) for evaluation.Visual evaluation was performed, the returned abutment has signs of use.The retaining screw had signs of use with debris on its threading.The abutment matched drawing.The abutment seated, engaged and disengaged with an in-house implant as intended.Dhr review was completed for the subject lot number 1267302.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1267302 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : fit : does not seat¿ a definitive root cause could not be determined since a device malfunction did not occur.The reported event was unconfirmed following functional testing and physical evaluation.Therefore, based on the available information, a device malfunction did not occur.The abutment engaged and disengaged with an in-house implant as intended.The reported abutment assembling event was unconfirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
BELLATEK¿ ENCODE¿ HEALING ABUTMENT 5MM(D) X 5.6MM(P) X 6MM(H)
Common Device Name
DENTAL HEALING ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23051819
Report Number0001038806-2025-02155
Device Sequence Number9741312
Product Code NHA
UDI-Device Identifier00844868003090
UDI-Public(01)00844868003090(17)280626(10)1267302
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberEHA556
Device Lot Number1267302
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date11/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic